# SDR 96ZZZX1622

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59218
- Make and model: Cessna T210L
- Aircraft serial: 21060168
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 07560221
- Condition: Spring Worn
- Location: Oil Bypass
- Part time: 2,087 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OIL FILTER BYPASS VALVE SPRING WAS FOUND WORN IN-HALF.  THE BYPASS VALVE WAS OPEN ALLOWING OIL TO BYPASS THE FILTER.
